# SDR QXEA2017032700185

- Difficulty date: March 7, 2017
- Submitted: March 27, 2017
- Operation: Air carrier
- Aircraft: N404QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4046
- Aircraft time: 37,912 hours, 39,687 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 24P CORRODED FROM FS 136 TO FS 232. STRINGER 24L FROM FS 479 TO FS 234.5 REMOVED IAW SRM 51-42-05. STRINGER 24L FROM FS 47.9 TO FS 234.5 REPLACED AND INSTALLED IAW SRM 51-42-05, 51-23-00, 51-21-10-02-01 AND 51-25-65-02-01
